MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained an atellica im high-sensitivity troponin i (tnih) result that was elevated (>99th percentile) relative to a lower alternate-method testing result.The initial elevated atellica im tnih result was reported to the physician.Subsequently, the patient went to an emergency room (er) and was tested with an alternate method and a lower (¿negative¿) troponin result was obtained.This lower result was considered correct.There is no allegation of adverse patient consequences in association with the observed discordance.Quality control was in range at the time of atellica im tnih testing.The interpretation of results section of the assay instructions for use (ifu) states, "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained an atellica im high-sensitivity troponin i (tnih) result that was elevated (>99th percentile) relative to a lower alternate-method testing result.The initial elevated atellica im tnih result was reported to the physician.Subsequently, the patient went to an emergency room (er) and was tested with an alternate method and a lower (¿negative¿) troponin result was obtained.This lower result was considered correct.There is no allegation of adverse patient consequences in association with the observed discordance.
 
Additional Manufacturer Narrative
Siemens investigated a customer report of an atellica im high-sensitivity troponin i (tnih) lot: 109 result that was elevated (>99th percentile of 45 ng/l) relative to a low/normal result obtained on a new sample draw from the same patient that was tested on an alternate method.Siemens reviewed customer information and found that the initial patient sample was retested on an atellica im and again resulted high.No information on the sample handling/centrifugation was provided.An atellica im instrument log file review was not warranted because the results for this patient were reproducibly elevated and isolated to a specific patient sample.There were no instrument error messages indicating an instrument issue was present.Quality control (qc) was in range at the time of testing, and this was the only sample affected; therefore, instrument and reagent lot are not contributing factors of the elevated results.The customer declined to provide information regarding patient clinical information (diagnosis, medication) or the availability of the patient sample for further testing, such as heterophilic blocking or non-specific binding tube testing); therefore, siemens is unable to further investigate.Per the interpretation of results section of the assay instructions for use (ifu # 11200497 rev.11), ¿results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." per the limitations section of the ifu, ¿samples from patients receiving preparations of mouse monoclonal antibodies for therapy or diagnosis may contain human anti-mouse antibodies (hama).Such samples may show either falsely elevated or falsely depressed values when tested with this method.Specimens from some individuals with pathologically high gamma globulin levels may demonstrate depressed troponin values.This may be due to the presence of cardiac troponin-specific autoantibodies.Additional information may be required for diagnosis.Patient samples may contain heterophilic antibodies that could react in immunoassays to give falsely elevated or depressed results.This assay is designed to minimize interference from heterophilic antibodies.¿ further, the measured concentration of ctni in a given specimen can vary between assays due to differences in assay design and methodology.Based on the available information, the cause of the discordant result cannot be confirmed, but appears to be a patient specific issue.The customer is operational, and the reported issue is resolved by routine retesting/troubleshooting.Siemens filed initial mdr: 1219913-2025-00107 on 30-may-2025.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM HIGH SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key22111531
Report Number1219913-2025-00107
Device Sequence Number4251359
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)63413109(17)260115
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2026
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number63413109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale